Discrete Hardy’s inequalities with 0<p⩽1

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

We generalize the famous discrete Hardy inequality to 0<p⩽1. We obtain this generalization by using the atomic decompositions of the discrete Hardy spaces. Copyright © 2017 Production and hosting by Elsevier B.V. on behalf of King Saud University. 
Original languageEnglish
Pages (from-to)489-492
JournalJournal of King Saud University-Science
Volume30
Issue number4
Early online dateMar 2017
DOIs
Publication statusPublished - Oct 2018

    Fingerprint

Citation

Ho, K.-P. (2018). Discrete Hardy’s inequalities with 0<p⩽1. Journal of King Saud University-Science, 30(4), 489-492. doi: 10.1016/j.jksus.2017.03.007